# SDR FDEA201211274188

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 21,916 hours, 11,810 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57240810
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON RT RIB5 FWD LUG BORE AND BOTH SIDE OF THE SPOTFACE OF RIB 5 FWD LUG. 1 IAW EA 6-5740-149078 ACCOMPLISHED THE CORROSION REPAIR.  2 EA 6-5740-149078.
